A quantitative framework to inform extrapolation decisions in children



Wadsworth, Ian, Hampson, Lisa V, Jaki, Thomas, Sills, Graeme J, Marson, Anthony G ORCID: 0000-0002-6861-8806 and Appleton, Richard
(2020) A quantitative framework to inform extrapolation decisions in children. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES A-STATISTICS IN SOCIETY, 183 (2). 515 - 534.

Access the full-text of this item by clicking on the Open Access link.
Item Type: Article
Uncontrolled Keywords: Bias, Clinical trials, Elicitation, Extrapolation, Meta-analysis, Paediatrics
Depositing User: Symplectic Admin
Date Deposited: 19 Feb 2020 12:57
Last Modified: 09 Apr 2021 18:10
DOI: 10.1111/rssa.12532
Open Access URL: https://doi.org/10.1111/rssa.12532
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3075719